advertisement
Question
Posted by: AM | 2011/08/18

Mirena and irregular &  strange periods

Hi! I had my Mirena removed just over a year ago (after having it in for about 3.5 years). While I had it in, I had no period at all. Since removing it, my period has been very irregular (before the mirena it was very regular). We are trying to concieve but it being so irregular it is very difficult to predict when ovulation happens. Besides the period being irregular, when I do have it, I bleed for about 3 days, then have no period for about 3 days, then have another day or two of bleeding (not bright red blood like the first time, looks like old blood). How does that work? It''s been happening like that since removing the loop. I did mention it to my gynae when I saw him a few months ago, but he didn''t seem worried. I am also confused - do I count the start of my new cycle when my period starts the first time? It seems like my body isn''t functioning like it use to before my first pregnancy. I know that I''m almost 5 years older than I was then - but could things change so much? I''m 32 now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A year after removal of the Mirena is too long for this to still be related. You could have a cyst oir a hormone imbalance. See your gynae about it.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/22

A year after removal of the Mirena is too long for this to still be related. You could have a cyst oir a hormone imbalance. See your gynae about it.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement